See Alike in...

Alike App

Browser

crunchylydia

600d

One of my medications that I have been on for over a year now, I stopped taking because it was making me have rapid weight gain. It has caused my mental health to go down so far. I’ve been working so hard to stay right with my meds and have no more attempts. But this makes it twice as hard when I went from being 120lbs-175lbs in a VERY short time. And I feel like I shouldn’t complaining cause so many people out there have it far worse.

    • slothtastic36

      599d

      i feel you, the exact same thing happened to me. make sure you work with your provider when stopping the med though, there might be something else that helps but doesn’t cause the weight gain, which i was relieved to discover! feel free to reach out if you want to talk or have questions :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion